# SDR HEEA0014911

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 214066212107
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE CAUSES FUEL FLUCTUATION.
